Lipitor

Home > Groups > Lipitor

Support group for people who take Lipitor, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I hv been diagnosed with mysthenia gravis should...

    I hv been diagnosed with mysthenia gravis should I start the meds for treatment or should I stop lipitor .is mysthenia drugs to be taken lifelong

    Post created 1 month 2 weeks ago

  • Has anyone found that increasing dosage of atorvas...

    Has anyone found that increasing dosage of atorvastatin (Lipitor) causes one's joints to crack and ache more?

    Post created 1 month 2 weeks ago

  • I had been on Lipitor for the past couple of years...

    I had been on Lipitor for the past couple of years. I was experiencing fatigue and frequent urination. Especially at night. I stopped taking the Lipitor about 3-4 weeks ago and my energy level is up but I am still experiencing the frequent urination. If anyone has any comments please feel free to share.

    Post created 1 month 3 weeks ago

  • Atorvastatin and Psoriasis

    I was on Atorvastatin for several years before I started developing nail problems both in my fingers and toes. I never connected the two for years and years. Primary care doctors, podiatrists and dermatologists weren't successful in treating my nails. Tests for fungus came back negative.
    Recently my younger brother came to live with me (he's 46). He, too, has been on Atorvastatin for 17 years. He was diagnosed with Psoriatic Arthritis 7 years ago.
    I chose to stop taking Atorvastatin over a year ago. My nails cleared up shortly after that time, but I didn't connect the dots until recently. A few months ago I decided to go back on Atorvastatin and the nail problems started over again, along with my elbows and scalp patchy scaling. Still, I didn't connect the dots. (I know...what was I thinking!)
    Because the Atorvastatin wasn't lowering my cholesterol, I again stopped taking it. And, my skin and nails are clearing up after only 2 weeks of discontinuing the Atorvastatin. Now, I am 99% certain that the culprit of my nail and skin disorder was the Atorvastatin.
    I take my brother in today for a routine Cardiologist visit (he had a heart attack in his 20's and has 2 stents). I am definitely going to fight to take him off of the Atorvastatin to see if that will clear up his psoriasis which covers his scalp.

    Post created 2 months 22 hours ago

  • Hello. I am on new medicines and I want to ensure ...

    Hello. I am on new medicines and I want to ensure they are safe to take together.

    Post created 2 months 4 days ago

  • Just saying Hi and wondering if there's a correlat...

    Just saying Hi and wondering if there's a correlation between my suddenly sensistive teeth (they have a 'clanging' feeling). I'm very worried about it.
    Thanks.

    Post created 2 months 6 days ago

  • hand tremor I have been taking Lipitor since 199...

    hand tremor
    I have been taking Lipitor since 1996

    Post created 2 months 1 week ago

  • I have taken Lipitor for about 15-years. I have n...

    I have taken Lipitor for about 15-years. I have no sense of smell and limited sense of taste. I am just hearing about Lipitor being the possible cause. I will stop Lipitor immediately. Can someone tell me if I have any hope of regaining this sense.

    Post created 2 months 2 weeks ago

  • Trying to learn how to deal with the jumble of dr...

    Trying to learn how to deal with the jumble of drugs prescribed for post-heart-attack medical treatment. Trying to decide if/wehen to under CABG. Age 79. Diabetic male.

    Post created 2 months 3 weeks ago

  • Lipitor caused me to have sepsis which further cau...

    Lipitor caused me to have sepsis which further caused severe Rhabdomyolysis and acute renal failure. I then had a heart attack and admitted to hospital and placed in an induced coma for 16 days. While in a coma I suffered a severe stroke. I further spent 39 weeks in hospital trying to recover from left sided paralysis and was discharged in a wheelchair. Further other complication have occurred after being discharged from hospital. I am convinced that Lipitor should not have been prescribed as I was a very active farmer in my case. The prescribing doctor deny failure of care even though he was well aware I had a prior muscle condition. It is a well known fact that patients with a muscle condition should not be prescribed a cholesterol lowering drug.

    Sam Sciacca.

    Post created 2 months 3 weeks ago